Still here.

When I left hospital they gave me a load of drugs I had to take. Paracetamol, Cephalexin, Oxycodone, and Diclofenac.

I took a dose of each last night before sleep and had no ill effects at all, but when I took them again this morning it made me feel absolutely awful. Having looked up each of the drugs, I think that the one causing the problem is Oxycodone which is a very strong painkiller. The blurb actuallt says it can cause physical and psychological dependence and that I can do without.

I wasn’t in that much pain anyway so if it *is* that that’s causing these side efects it’ll be no loss whatever. All I can do right now tho is try to not bring it all back up again and hope it goes away soon.

I really do not feel well at all.


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s